Abstract

We correct the mistake in the proof of Theorem 15 in our paper [3, AJM 133 (2011), no. 4]. The mistake is basically in that one term in the Taylor series expansion was forgotten, and to prove vanishing we need to treat the resulting expression more carefully.

We would like to thank Giulio Codogni for detailed analysis of our argument and for pointing out the mistake to us, and we are grateful to Enrico Arbarello for stimulating discussions.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1139-1142
Launched on MUSE
2012-07-25
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.